# SDR AALA202205060259

- Difficulty date: May 4, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 62,640 hours, 30,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: NSA931324030
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM FAILS OPERATIONAL TEST PER AMM 31-50-00-710-005-A. WITH CIRCUIT BREAKER V07 OPEN, UPPER ECAM DISPLAY DOES NOT SHOW CIRCUIT BREAKER TRIPPED REAR PANEL S-V. MAINTENANCE FOUND CIRCUIT BREAKER V0Y (3WL) TO BE INOPERATIVE AND REPLACED IT PER ESPM 20-46-10. A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WAS ACCOMPLISHED PER AMM 33-51--00-710-007-A AND AMM AMM 31-50-00-710-005-A.
